Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 71, Number 1

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 71, Number 1 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 71, Number 1 (1965)
Bull. Amer. Math. Soc. 71 (1965)
More Information
Full-text PDF Free Access     Request Permissions
A transcendental view of the space of algebraic Riemann surfaces
H. E. Rauch.
Bull. Amer. Math. Soc. 71 (1965), 1-39
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213543
Categorical algebra
Saunders MacLane.
Bull. Amer. Math. Soc. 71 (1965), 40-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171826
Jacques Hadamard $( 1865 - 1963 )$
Szolem Mandelbrojt and Laurent Schwartz.
Bull. Amer. Math. Soc. 71 (1965), 107-129
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179049
Research problems
Bull. Amer. Math. Soc. 71 (1965), 138
More Information
Full-text PDF Free Access     Request Permissions
The October meeting in Garden City
Everett Pitcher.
Bull. Amer. Math. Soc. 71 (1965), 139
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Los Angeles
R. S. Pierce.
Bull. Amer. Math. Soc. 71 (1965), 140
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Athens
O. G. Harrold.
Bull. Amer. Math. Soc. 71 (1965), 141
More Information
Full-text PDF Free Access     Request Permissions
The November meeting in Evanston
S. Sherman.
Bull. Amer. Math. Soc. 71 (1965), 142
More Information
Full-text PDF Free Access     Request Permissions
Some arithmetic properties of the Bell polynomials
L. Carlitz.
Bull. Amer. Math. Soc. 71 (1965), 143-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169810
The second variation for variational problems in canonical form
Robert Hermann.
Bull. Amer. Math. Soc. 71 (1965), 145-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172216
A Radon-Nikodym theorem in $W^{*}$-algebras
Shôichirô Sakai.
Bull. Amer. Math. Soc. 71 (1965), 149-151
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0174992
Extensions of Haar measure for compact connected Abelian groups
Gerald L. Itzkowitz.
Bull. Amer. Math. Soc. 71 (1965), 152-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169945
Whitehead groups of free associative algebras
Stephen Gersten.
Bull. Amer. Math. Soc. 71 (1965), 157-159
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169875
Jordan algebras of self-adjoint operators
David M. Topping.
Bull. Amer. Math. Soc. 71 (1965), 160-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0171176
Multipliers of Fourier transform in a half-space
E. Shamir.
Bull. Amer. Math. Soc. 71 (1965), 165-167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172070
A dual form of Kuratowski’s theorem
Frank Harary and William T. Tutte.
Bull. Amer. Math. Soc. 71 (1965), 168
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0190919
A new construction for Hadamard matrices
L. D. Baumert and Marshall Hall Jr..
Bull. Amer. Math. Soc. 71 (1965), 169-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169860
An eigenvalue problem for quasi-linear elliptic partial differential equations
Melvyn S. Berger.
Bull. Amer. Math. Soc. 71 (1965), 171-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179458
Variational methods for nonlinear elliptic eigenvalue problems
Felix E. Browder.
Bull. Amer. Math. Soc. 71 (1965), 176-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0179459
Stieltjes integration, spectral analysis and the locally-convex algebra $( BV )$
Gregers L. Krabbe.
Bull. Amer. Math. Soc. 71 (1965), 184-189
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0178373
The Kervaire invariant of $( 8k + 2 )$-manifolds
Edgar H. Brown Jr. and Franklin P. Peterson.
Bull. Amer. Math. Soc. 71 (1965), 190-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170346
Council and board of trustees—1964
Bull. Amer. Math. Soc. 71 (1965), 194
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

PCT, Spin and statistics, and all that, by R. F. Streater and A. S. Wightman.
Reviewer: D. Ruelle
Bull. Amer. Math. Soc. 71 (1965), 130-132
Review information
Full-text PDF Free Access
Probabilities on algebraic structures, by Ulf Grenander.
Reviewer: Harry Furstenberg
Bull. Amer. Math. Soc. 71 (1965), 132-135
Review information
Full-text PDF Free Access
Morse theory, by J. Milnor.
Reviewer: N. H. Kuiper
Bull. Amer. Math. Soc. 71 (1965), 136-137
Review information
Full-text PDF Free Access